Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
BENEFICIAL EFFECT OF LOW-DOSE MIANSERIN ON FLUVOXAMINE-INDUCED AKATHISIA IN AN OBSESSIVE-COMPULSIVE PATIENT
Autore:
POYUROVSKY M; MEEROVICH I; WEIZMAN A;
Indirizzi:
GEHA PSYCHIAT HOSP,BEILINSON MED CAMPUS,POB 102 IL-49110 PETAH TIQWA ISRAEL GEHA PSYCHIAT HOSP IL-49110 PETAH TIQWA ISRAEL TIRAT HACARMEL MENTAL HLTH CTR HAIFA ISRAEL SHAAR MENASHE PSYCHIAT HOSP HADERA ISRAEL FELSENSTEIN MED RES CTR PETAH TIQWA ISRAEL TEL AVIV UNIV,SACKLER FAC MED IL-69978 TEL AVIV ISRAEL
Titolo Testata:
International clinical psychopharmacology
fascicolo: 2, volume: 10, anno: 1995,
pagine: 111 - 114
SICI:
0268-1315(1995)10:2<111:BEOLMO>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
NEUROLEPTIC-INDUCED AKATHISIA; RESTLESS LEGS SYNDROME; FLUOXETINE; CLOZAPINE;
Keywords:
AKATHISIA; BIPERIDEN; FLUVOXAMINE; MIANSERIN; OBSESSIVE-COMPULSIVE DISORDER; SEROTONIN ANTAGONIST;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
22
Recensione:
Indirizzi per estratti:
Citazione:
M. Poyurovsky et al., "BENEFICIAL EFFECT OF LOW-DOSE MIANSERIN ON FLUVOXAMINE-INDUCED AKATHISIA IN AN OBSESSIVE-COMPULSIVE PATIENT", International clinical psychopharmacology, 10(2), 1995, pp. 111-114

Abstract

Extrapyramidal side effects induced by some selective serotonin reuptake inhibitors (SSRIs), i.e. fluoxetine and sertraline, have been previously reported in patients with depression and obsessive-compulsive disorder (OCD). However, the occurrence and management of akathisia induced by fluvoxamine have not been described. In the presented case fluvoxamine-induced akathisia in an OCD patient was partially resistant to the anticholinergic agent biperiden, and was successfully treated with the 5-HT2A/5-HT2C antagonist mianserin. Mianserin (15 mg/day at 21.00 h) was discontinued and then reinstituted (off-on-off-on design). Biperiden was transiently effective in the acute akathisia, while the more persistent akathisia was alleviated by mianserin. Discontinuation of mianserin resulted in recurrence of akathisia, while full amelioration of the symptoms of akathisia was noted when mianserin was reinstituted. No aggravation of OCD symptoms was noted during mianserin administration.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 13:03:27